Journal article Open Access

A new species of Asyndetus Loew, 1869 from Iran (Diptera: Dolichopodidae)

Igor Ya. Grichanov; Shoreh Rezaei


BibTeX Export

@article{igor_ya_grichanov_2019_3553175,
  author       = {Igor Ya. Grichanov and
                  Shoreh Rezaei},
  title        = {{A new species of Asyndetus Loew, 1869 from Iran 
                   (Diptera: Dolichopodidae)}},
  journal      = {Halteres},
  year         = 2019,
  volume       = 10,
  pages        = {35-39},
  month        = dec,
  doi          = {10.5281/zenodo.3553175},
  url          = {https://doi.org/10.5281/zenodo.3553175}
}
670
90
views
downloads
All versions This version
Views 670670
Downloads 9090
Data volume 48.9 MB48.9 MB
Unique views 486486
Unique downloads 8181

Share

Cite as